# SDR GUUA93652112809B

- Difficulty date: November 28, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 28,195 hours, 33,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 129514059133
- Condition: Frayed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CABIN DOOR CABLES APPEAR TO BE BINDING AND VERY DIFFICULT TO CLOSE AND LOCK CABIN DOOR.  REPLACED CABIN DOOR FWD BOTTOM CABLE ASSY.
